# SDR IPXA2015061990342

- Difficulty date: June 18, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 29,417 hours, 20,379 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR LIGHT ILLUMINATED EVEN WHEN DOOR CLOSED.    SHIMMED PROXIMITY SENSOR IAW MM 52-71-00-825-223. TESTS OK.  DEF CLOSED.
